# SDR ABXA020060

- Difficulty date: May 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 69,771 hours, 23,047 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 4614067
- Condition: Corroded
- Location: F.S. 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT STA. 70, STRING 25 LEFT, LONGERON END FITTING WAS CORRODED. REPLACED FITTING IAW DC-8 SRM 51-1-21, 51-1-20D AND 51-3-0.
